# SDR DALA2016102807923

- Difficulty date: October 5, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,432 hours, 22,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO LT Z ANGLE CORRODED AROUND FASTENER HOLES STATION 727 TO 727 F+10.  MAINTENANCE INSTALLED NEW Z ANGLE FROM STATION 727-847 IAW SRM 51-40-02, 53-00-53 REPAIR 5.
